# SDR 97ZZZX919

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7160 · Engine Air Intake System
- Part: Harness
- Part number: 369A4163
- Condition: Chafed
- Location: Scav Air System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCAV AIR SOLENOID WIRE HARNESS WAS CHAFING ON THE COOLING DUCT FOR THE TRANS OIL COOLER.  REPLACED HARNESS.
